PubMed · 8097286
[Acute liver failure caused by methylenedioxymethamphetamine ('ecstasy')].
Abstract
A female aged 18 years who had regularly taken 1-2 tablets of methylenedioxymethamphetamine ('ecstasy') every weekend developed acute liver failure. She recovered after two months hospitalization with conservative treatment. This is the 10th case of hepatotoxicity after use of ecstasy described in the literature. One patient died, another required liver transplantation. In young patients with jaundice and liver dysfunction a side effect of use of ecstasy should be considered as a possible cause.
Explore related subjects
Keep this discovery
Explore connections, maps & timelines
R A de Man, J H Wilson, H S Tjen. 1993-04-03. [Acute liver failure caused by methylenedioxymethamphetamine ('ecstasy')].. https://pubmed.ncbi.nlm.nih.gov/8097286/
Cite the original work for its findings. Save a collection to share your selection of sources.